MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORDLESS DRIVER 3 HANDPIECE; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO CORDLESS DRIVER 3 HANDPIECE; ARTHROSCOPE
Catalog Number 4300000000
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service technician reported the device safety bar was stuck in the run position while it was being serviced at the user facility.Unintended activation was not observed.There were no adverse consequences related to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
CORDLESS DRIVER 3 HANDPIECE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8315350
Report Number0001811755-2019-00515
Device Sequence Number18845386
Product Code HRX
UDI-Device Identifier07613154641284
UDI-Public07613154641284
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number4300000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1